MathSciNet Relay Station
MathSciNet bibliographic data
MR1953651 35J60 (35J25)
Caffarelli, L.; Li, Yanyan An extension to a theorem of Jörgens, Calabi, and Pogorelov. Comm. Pure Appl. Math. 56 (2003), no. 5, 549–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement